specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Medicines / Generic Allergy Meds-2
Active Ingredient: Amazon Basic Care Children's Allergy Relief contains Diphenhydramine HCl 12.5 mg/5 mL, an antihistamine, providing effective relief from allergy symptoms.
Flavor: Enjoy the cherry flavor that kids will love, making it easy to administer to children aged 6-11.
Multi-Symptom Allergy Relief: Quickly address a range of allergy symptoms including sneezing, runny nose, itching of the nose or throat, and itchy, watery eyes.
Long-Lasting Relief: Provide up to 4-6 hours of allergy relief per dose when taken as directed, ensuring your child stays comfortable and can enjoy their day.
Safe and Natural: Gluten-free and alcohol-free, ensuring this medicine is suitable for children with specific dietary needs.
MORE FROM Generic Allergy Meds-2